# SDR 9809039926

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Temp Sensor
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT AIR CONDITIONING SUPPLY TEMPERATURE HIGH LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT APPROXIMATELY 15 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED TEMPERATURE SENSOR, OPERATIONAL CEHCK NORMAL.
